The global structure of the decomposition of the cylindrical phase space of a certain nonautonomous system
Differencialʹnye uravneniâ, Tome 9 (1973) no. 4, pp. 595-608
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1973_9_4_a0,
author = {L. N. Belyustina and V. N. Belykh},
title = {The global structure of the decomposition of the cylindrical phase space of a certain nonautonomous system},
journal = {Differencialʹnye uravneni\^a},
pages = {595--608},
year = {1973},
volume = {9},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1973_9_4_a0/}
}
TY - JOUR AU - L. N. Belyustina AU - V. N. Belykh TI - The global structure of the decomposition of the cylindrical phase space of a certain nonautonomous system JO - Differencialʹnye uravneniâ PY - 1973 SP - 595 EP - 608 VL - 9 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1973_9_4_a0/ LA - ru ID - DE_1973_9_4_a0 ER -
L. N. Belyustina; V. N. Belykh. The global structure of the decomposition of the cylindrical phase space of a certain nonautonomous system. Differencialʹnye uravneniâ, Tome 9 (1973) no. 4, pp. 595-608. http://geodesic.mathdoc.fr/item/DE_1973_9_4_a0/